MAUDE Adverse Event Report: ENDOTRONIX, INC. CORDELLA PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC. CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Model Number 100303
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is one of two manufacturer reports being submitted for the same event.Reference related manufacturer report number 3024985933 2025 00030.The investigation remains ongoing at this time.Additional information will be submitted in a follow up report within 30 days of receipt.
 
Event or Problem Description
On (b)(6) 2026 the patient underwent a right heart catheterization (rhc) recalibration procedure.The sensor offset was determined to be outside the acceptable fluid filled reference measurement error range, confirming that the sensor was providing inaccurate measurements.
 
Additional Manufacturer Narrative
The following sections were updated, corrected, or added; report number should be fei not cfn, g1, g3, g6, h2, h3, h6, & h11.This is a continuation of (b)(4)/medwatch 3024985933-2025-00030.H11.Suspected sensor inaccuracy or sensor drift is the gradual deviation in pressure readings over time.In cases where sensor inaccuracy is suspected, physicians can rely on alternative clinical indicators to guide continued patient care.The patient may elect to undergo sensor recalibration via right heart catheterization at a time determined collaboratively with the care team.In this case, the sensor was not returned for evaluation as it remains implanted.The device history record (dhr) for the sensor lot was reviewed, and it was confirmed that no relevant nonconformances were associated with the sensor lot at the time of manufacture.On (b)(6) 2026 (1085 days from implant), the patient underwent a right heart catheterization (rhc) recalibration.The offset determined during the recalibration fell outside the fluid filled reference measurement error range, thereby confirming that the sensor was providing inaccurate measurements.The products instructions for use were reviewed and note that endotronix monitors sensor performance over time.When analysis suggests anomalous sensor performance, recalibration using the rhc procedure may be required.If anomalous data is confirmed through the internal monitoring program, endotronix will notify the site.The instructions for use further state that when anomalous readings are suspected, corrective recalibration using the rhc procedure may be necessary.Based on the available information no further corrective or preventative actions are required at this time.

Brand Name
CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC.
1415 w diehl road
500w
naperville FL 60563
Manufacturer (Section G)
ENDOTRONIX, INC.
1415 w diehl road
500w
naperville FL 60563
Manufacturer Contact
kate jacobson
1415 w diehl road
500w
naperville, FL 60563
6304733200
MDR Report Key24649770
Report Number3024985933-2026-00006
Device Sequence Number18582107
Product Code MOM
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/12/2026
Device Model Number100303
Device Lot NumberE230110-07
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight107 LB